# SDR CHQA20140803238

- Difficulty date: August 3, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N370SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145515
- Aircraft time: 31,645 hours, 27,736 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 29,785 hours, 28,112 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THERE WAS SMOKE IN THE COCKPIT.  THE SMOKE DISSIPATED ON ITS OWN BEFORE LANDING.  THE ACFT LANDED WITHOUT FURTHER INCIDENT AT ITS INTENDED DESTINATION.  MAINTENANCE DEFERRED THE COOLING PACK 1 SYS.  THE DEFERRAL WAS CLEARED ON 8/4/2014 WHEN OPERATIONAL CHECKS OF THE PACK 1 SYS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
